Help please! I think I overdosed!

Discussion in 'Fibromyalgia Main Forum' started by phoebe1, Aug 9, 2005.

  1. phoebe1

    phoebe1 New Member

    I posted this already and it dissappeared, so here I go again.
    There is something seriously wrong with my stomach. I have bad IBS and bought a colon cleanser from Oxygen Force called Oxy-Cleanse. The dosage is 2 caps 3 times a day, I took 4 caps at once by mistake (I think) because they look exactly like some of my other meds.
    I'm not sure though that that is what happened. Since then (monday) I felt overcome with nausea and had diarrhea and a sore bloated stomach. By monday night I felt fine but yesterday morning when I tried to have breakfast I had to run to the bathroom again (diarrhea) and felt extremely nauseous.

    After a few hours I felt a bit better and was starving so I had an apple and a yoghurt and again got diarrhea and felt very nauseous. Now my tummy feels bloated, sore and burning and everytime I try to eat it gets worse, can anyone please offer me some advice?
    What could be causing this?

    Phoebe
  2. Dara

    Dara New Member

    If not, you probably should right away.

    It could be caused by what you took, or then again, it could be a virus or bug going around.

    Please call or go see your doctor as soon as you can.

    Dara
  3. Musica

    Musica New Member

    a nurse line (some hospitals have them), or the poison control center, or even a good pharmacist if you have the bottle with you and can tell them the ingredients. With most meds, I think, you can take more than prescribed without it being an overdose, but who knows how it might have aggravated your IBS, if you don't have a totally unrelated condition. Definitely call someone; you don't want to get seriously dehydrated or get an ulcer. If you are really scared, you can go to the E.R. about your symptoms but, again, it's best if you bring the bottle so they can evaluate the ingredients.
    [This Message was Edited on 08/10/2005]
  4. BLUEROSE7

    BLUEROSE7 New Member

    As other posted above...

    Please call your doctor or better yet go see your doctor right away. If you cant get in to see your doctor go to the ER! Better to be safe then sorry!!

    and take the bottle with you!!!

    Hope you feel better soon!

    Hugs
    Bluerose
  5. tilla

    tilla New Member

    I know when I was considering taking something like that, I was told I could not take any other medications at the same time. Because of this, I decided not to do the program.

    Tilla
  6. tansy

    tansy New Member

    Often have the very effect you describe, if this is what has happened it will settle down. Your have had a localised “herx”. I'm not at all surprised this happened.

    Most with these DDs find products that increase oxygen levels in the GI tract, or globally, have a very strong effect. As with most supps, herbs, or even meds; PWME/CFS and FM need to start on a very low dose and increase it according to how things go.

    So based on this my advice would be to stop them completely, wait until things settle down then start on just I cap a day or even every other day.

    Love, Tansy
  7. phoebe1

    phoebe1 New Member

    It's now thursday and I'm beginnng to feel better, I could actually have supper last night, then overdid it with dessert because I was so hungry, but still kept everything down although I was bloated and still had that burning feeling in my stomach.
    I'm feeling a little bit of nausea still like I have a lump in my throat that I continuously have to swallow.

    Stormyskye, I don't think it's hydrogen peroxide based it's magnesium oxide (I think), vit. C and bioflavinoids, but I'm going to check out that website.

    Tansy, I hope you are right about the herx, it's been 4 days, can it last that long?

    I'm thinking of going for a colonic, anybody have any experience with that?

    Hugs
    Phoebe
  8. JackieDH

    JackieDH New Member

    Phoebe give your body a rest and chance to recover before you try something new. I would also talk to the doctor to make sure you are ok.
    Good Luck,
    Jackie